# SDR AALA201807319005

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,646 hours, 26,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT SHROUD 22C, 25C AND 26C DAMAGED. REPLACED EMERGENCY LIGHT SHROUD AT 22C, 25C AND 26C PER CMM 25-22-50. THIS SDR IS FOR THE SHROUD AT 25C. (SEE CONTROL AALA201807309041 AND AALA201807319006)
